WestminsterResearch will not be accepting deposits until 9th March 2015. This is to allow for a system upgrade and server migration.

Bandpass filters using periodically loaded combline resonators

Shen, Guohua and Budimir, Djuradj (2006) Bandpass filters using periodically loaded combline resonators. International Journal of R F and Microwave Computer-Aided Engineering, 16 (2). pp. 171-180. ISSN 1096-4290

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1002/mmce.20123


A novel combline filter is proposed for cellular-radio base stations. The Q-factor is significantly improved. The eigenvalue equation is expressed with the single-team approximation in the gap region of the combline resonator. A two-pole combline filter is designed. The calculation, simulation, and experiment results are presented and are in good agreement.

Item Type:Article
Additional Information:Online ISSN 1099-047X
Research Community:University of Westminster > Electronics and Computer Science, School of
ID Code:2393
Deposited On:06 Jul 2006
Last Modified:16 Oct 2009 09:57

Repository Staff Only: item control page